# SDR SWAA2023041113290

- Difficulty date: March 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 OF ACCESS PANEL 321A AT VERTICAL STABILIZER 2023-180769<[01] REPLACED RIB 8 LOC ON ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A1008 REV C AND DWG 174A0103 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
